Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Anticommutant lifting and anticommuting dilation


Author: Zoltán Sebestyén
Journal: Proc. Amer. Math. Soc. 121 (1994), 133-136
MSC: Primary 47A20; Secondary 47N70, 93C05
MathSciNet review: 1176485
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we prove the anticommutant counterpart of the Sz.-Nagy-Foiaş commutant lifting theorem and Ando's theorem on unitary dilation of a pair of commutative contractions. A dual extension theorem applies in the one-step procedure of our approach.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47A20, 47N70, 93C05

Retrieve articles in all journals with MSC: 47A20, 47N70, 93C05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1994-1176485-X
PII: S 0002-9939(1994)1176485-X
Keywords: Sz.-Nagy-Foiaş commutant lifting, Parrott's theorem, Ando's theorem, dilation theory, one-step extension, anticommuting contractions and unitaries
Article copyright: © Copyright 1994 American Mathematical Society